On Generalized Linear Multistep Methods with Zero-Parasitic Roots and an Adaptive Principal Root.
Numerische Mathematik, Tome 27 (1976), pp. 143-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__27_132439,
author = {J.G. Verwer},
title = {On {Generalized} {Linear} {Multistep} {Methods} with {Zero-Parasitic} {Roots} and an {Adaptive} {Principal} {Root.}},
journal = {Numerische Mathematik},
pages = {143--156},
year = {1976},
volume = {27},
zbl = {0326.65045},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__27_132439/}
}
J.G. Verwer. On Generalized Linear Multistep Methods with Zero-Parasitic Roots and an Adaptive Principal Root.. Numerische Mathematik, Tome 27 (1976), pp. 143-156. http://geodesic.mathdoc.fr/item/NUMA_1976__27_132439/